# SDR SWAA2025061673482

- Difficulty date: May 21, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE FWD FACE LOCATED BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2025-340144<[01] REPLACED ANGLE FWD FACE LOCATED BS 500C AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 SRM 51-40-05; SRM 51-20-01 AND DWG 143A7505 SHEET 118 REV ?-?  MATERIAL USED: P/N: 594418 (BONDERITE) PO: 2025 140606; P/N: 10P4-2+EC-117S (PRIMER) PO: 2025 148089.  MEASURE OF CRACK IS L: 0.667 IN.
